| Model Number |
1420 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the controller exhibited a controller fault alarm, indicating internal battery end of life.The controller remains in use. no patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the controller was exchanged.
Additional Manufacturer Narrative
A supplemental report is being submitted for additional event details.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for investigation summary.Product event summary: the controller (b)(6) was not returned for evaluation.A review of the manufacturing documentation was not performed as the reported event and analysis are not related to a manufacturing or servicing issue.Log file analysis revealed one (1) controller fault alarm was logged on (b)(6) 2024 at 08:26:02 and multiple event exceptions were logged since (b)(6) 2024, indicating an issue with the internal battery.In addition, log files revealed that the controller had been in use for more than two (2) years.As a result, the reported event was confirmed.Applicable risk documentation, experience with events of similar circumstances, and the available information were considered; possible root causes of the controller fault alarms may be attributed, but not limited, to a reduced charge capacity of the internal battery and/or a faulty internal battery charger integrated circuit.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.